Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A palindromic half-line criterion for absence of eigenvalues and applications to substitution Hamiltonians
Autore:
Damanik, D; Ghez, JM; Raymond, L;
Indirizzi:
CALTECH, Dept Math 253 37, Pasadena, CA 91125 USA CALTECH Pasadena CA USA91125 H, Dept Math 253 37, Pasadena, CA 91125 USA Ctr Phys Theor, UPR 7061, F-13288 Marseille 9, France Ctr Phys Theor Marseille France 9 UPR 7061, F-13288 Marseille 9, France Univ Toulon & Var, Dept Math, F-83957 La Garde, France Univ Toulon & Var La Garde France F-83957 Math, F-83957 La Garde, France Ctr Univ St Jerome, UMR 6137, Serv 142, F-13387 Marseille 20, France Ctr Univ St Jerome Marseille France 20 142, F-13387 Marseille 20, France Univ Aix Marseille 1, Marseille, France Univ Aix Marseille 1 Marseille France ix Marseille 1, Marseille, France
Titolo Testata:
ANNALES HENRI POINCARE
fascicolo: 5, volume: 2, anno: 2001,
pagine: 927 - 939
SICI:
1424-0637(2001)2:5<927:APHCFA>2.0.ZU;2-B
Fonte:
ISI
Lingua:
ENG
Soggetto:
SINGULAR CONTINUOUS-SPECTRUM; DIMENSIONAL QUASI-CRYSTALS; SCHRODINGER-OPERATORS; TRACE MAPS; ALPHA-CONTINUITY; SEQUENCES; SYMMETRY; MATRICES; ORBITS; SET;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
34
Recensione:
Indirizzi per estratti:
Indirizzo: Damanik, D CALTECH, Dept Math 253 37, Pasadena, CA 91125 USA CALTECH Pasadena CA USA 91125 h 253 37, Pasadena, CA 91125 USA
Citazione:
D. Damanik et al., "A palindromic half-line criterion for absence of eigenvalues and applications to substitution Hamiltonians", ANN HENRI P, 2(5), 2001, pp. 927-939

Abstract

We prove a criterion for absence of decaying solutions on the half-line for one-dimensional discrete Schrodinger operators. As necessary inputs, we require infinitely many palindromic prefixes and upper and lower bounds for the traces of associated transfer matrices. We apply this criterion to Schrodinger operators with potentials generated by substitutions.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 23/09/20 alle ore 00:11:46